Feb 1, 2013
Hi I'm currently on truvada nor or and prizista for almost a year, I've had bad bloating and diarrhea for 3 months I also find taking all these pills is a lot of work, I'm gonna ask my doc if he can switch me to a one pill regiment like complara is that possible ? Just wanted a sec opinion . I am undetectable now will switching change that ? Maybe the diarrhea side effect will subside with new meds ?
| Response from Dr. Young
Hi and thanks for posting.
Seems like you're one of the unfortunate minority who have significant GI side effects (bloating/diarrhea) from your PIs (Norvir/Prezista). If this is your first treatment regimen and you didn't have drug resistance detected at baseline, you'd be free to switch to another regimen to decrease the impact of side effects. Indeed, I'd offer to others that you don't need to wait a full year to see if the side effects are going to get better.
A switch to any one of a number of regimens (especially those that avoid Norvir and other PIs) would likely eliminate your unwanted symptoms. To this end, Complera would certainly be a possibility- provided that you can consistently take the pill with a full meal and don't take certain antacids.
I hope that helps. Let us know if and how the switch works for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Lap Dance Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.